MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSERTER

LIFE SPINE PROLIFT; INSERTER
Model Number L151-690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated "prolift inserter inner core broke while inserting cage into patient, we had to find a way to wiggle out the cage inserter while it was inserted in the patient as it no longer had a handle on it and need to pop off from the cage.".
 
Additional Manufacturer Narrative
It was observed that the fracture occured completely through the cross pins that secure the distal inner shaft to the proximal slap hammer attachment.It is believed that the fracture occured around the cross pin and propgated along the threads.

Brand Name
PROLIFT
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key25004522
Report Number3004499989-2026-00019
Device Sequence Number12967302
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011(10)CNW23041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-690
Device Lot NumberCNW23041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown